MORNING

8:00 – GOOD MORNING / WAKE-UP BELL

8:15 – 15 MINUTE BELL FOR BREAKFAST
– campers set their tables

8:30 – BREAKFAST
– morning announcements
– musical meditation

9:00 – FLAG RAISING / ANTHEM SINGING
– camp wide send off for departing canoe trips
– cabin clean-up

10:00 – 1st ACTIVITY
– individual choice

11:00 – 2nd ACTIVITY
– individual choice


AFTERNOON

12:00 – 15 MINUTE BELL FOR LUNCH
– campers set their tables

12:15 – LUNCH
– afternoon announcements

1:00 – REST HOUR
– mail is handed out

2:25 – 3rd ACTIVITY
– instructional swim for JTs

3:25 – TOOTSIE FROOTSIE
– “everybody gets” fruit break
– camp wide welcome for
returning canoe trips

3:35 – 4th ACTIVITY
– cabin activity

4:25 – 5th ACTIVITY
– cabin activity

5:15 – GENERAL SWIM
– free play activities
– shower time
– get ready for dinner

5:45 – HALF HOUR BELL FOR DINNER
– half hour for dinner


EVENING

6:00 – 15 MINUTE BELL FOR DINNER
– campers set their tables

6:15 – DINNER
– evening announcements

6:45 – FLAG LOWERING & TUCK

7:00 – TWILIGHT TIME
– free play activities

7:45 – BELL FOR EVENING PROGRAM
– section meeting places
(JTs meet at the Rec Hall)

9:00 – EVENING PROGRAM ENDS
– cabin or section campfires
– camper snack

9:30 – LIGHTS OUT FOR JT’s

10:30 – NIGHT DUTY BEGINS

12:30 – COUNSELOR CABIN COVERAGE